Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a general formula for the expansion of functions in series


Author: W. H. Echols
Journal: Bull. Amer. Math. Soc. 2 (1893), 135-144
DOI: https://doi.org/10.1090/S0002-9904-1893-00123-7
MathSciNet review: 1557227
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1893-00123-7

American Mathematical Society